# SDR R61A2022012500048

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 17,190 hours, 11,620 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: 17000665413
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO GOUGES ON EXTERNAL AFT SIDE OF FORWARD ELECTRONICS BAY HATCH. REMOVED AND REPLACED SKIN PANEL ON FORWARD ELECTRONICS BAY HATCH REF EMB 175 SRM 51-40-08.
